# SDR AALA20110405AFW01

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 95,108 hours, 15,418 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T2111
- Condition: Cracked
- Location: Rt Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND THE RIGHT PYLON STRUT TORQUE BOX FORWARD UPPER WEB POWER FEEDER CABLE CUTOUT.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-54-015989.
